# SDR USAASB03060

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL330, NR 2 ENGINE BLEED TRIPPED.  LT PACK WOULD NOT HOLD CABIN AT FL330.  CREW INITIATED RAPID DESCENT TO FL180 WHERE CABIN PRESSURE STABILIZED.  NR 2 ENGINE BLEED RESET WHILE PASSING THROUGH FL250.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT PIT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED ENGINE RUN FOR BLEED TRIP PROBLEM.  NO BLEED TRIPS NOTED AND PRESSURE WAS NORMAL.  REMOVED AND REPLACED NR 2 ENGINE PRECOOLER CONTROL VALVE SENSOR AND 450 DEGREE BLEED AIR OVERTEMP THERMOSTAT SENSOR AS PRECAUTIONARY.  LEAK CHECK AND OPERATIONAL CHECK NORMAL.  ACCOMPLISHED SINGLE PACK CONFIDENCE CHECK PER JOB PROCEDURE CARD.  BOTH PACKS CHECK GOOD.  (M)
